Yasmin Ortho Tri Cyclen, Feelings of Hopelessness, Gymnastics Coach, Poor Appetite, Symptoms of Depression
I'm soo glad I found this site!! Now I know I am not really crazy... I was on ortho tri cyclen for 6 months then started Yasmin and have been taking it for 3 years to help regulate my period and since starting it my side effects just keep getting worse and ... more »
I'm soo glad I found this site!! Now I know I am not really crazy... I was on ortho tri cyclen for 6 months then started Yasmin and have been taking it for 3 years to help regulate my period and since starting it my side effects just keep getting worse and worse. I'm 21 years old, very active, outgoing...but I will have SEVERE depression, feelings of hopelessness, bloating, crazy appetite (one day I won't eat at all, the next I'm eating everything), and for the past 3 years I easily get yeast infections and the part that really gets me is that I'm not sexually active and have never been, I only went on the pill to regulate my period. ALSO, since starting the pill I have had really bad problems with my contact lenses...so bad I couldn't even wear them and I had to get lasik surgery because glasses are not an option with me being a gymnastics coach. But all of this started when I got on Yasmin. I enjoy having a short, light, and regular period but the side effects have made me look to another because pill YAZ. My doctor said this pill should help with my symptoms of depression, poor appetite, etc. But is it even worth switching, I wish I didn't have to take anything but I'm afraid I will become irregular again. If I didn't have to be on the pill I certainly wouldn't be!!! Do ALL bcp have the same side effects? Should I try the shot, or the ring? This will definitely be my last month on Yasmin but I don't know what else to take!?